Change search
ReferencesLink to record
Permanent link

Direct link
Product-free sets with high density
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-4734-5092
2012 (English)In: Acta Arithmetica, ISSN 0065-1036, Vol. 155, no 2, 163-173 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 155, no 2, 163-173 p.
Keyword [en]
Asymptotic density, Product-free
National Category
URN: urn:nbn:se:kth:diva-107261DOI: 10.4064/aa155-2-4ISI: 000313308900004ScopusID: 2-s2.0-84867864886OAI: diva2:575428
Knut and Alice Wallenberg FoundationSwedish Research Council

QC 20121210

Available from: 2012-12-10 Created: 2012-12-10 Last updated: 2013-02-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Kurlberg, Pär
By organisation
Mathematics (Div.)
In the same journal
Acta Arithmetica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link